# SDR DALA2024112511169

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 70,923 hours, 30,846 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0672694) CRACK AT FLIGHT DECK L/H #3 WINDOW AFT POST LOWER EDGE. REMOVED DAMAGE AND REPLAIRED #1 R/H WINDOW FRAME @ C-D POST PER ER/A 619132-14AD TR REV ORIG.
